A uniqueness result related to meromorphic functions sharing two sets.
Banerjee, Abhijit, Majumder, Sujoy (2011)
Analele Ştiinţifice ale Universităţii “Ovidius" Constanţa. Seria: Matematică
Similarity:
Banerjee, Abhijit, Majumder, Sujoy (2011)
Analele Ştiinţifice ale Universităţii “Ovidius" Constanţa. Seria: Matematică
Similarity:
Banerjee, Abhijit (2005)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Xu, Hong-Yan (2007)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Wang, Songmin, Gao, Zongsheng (2007)
Abstract and Applied Analysis
Similarity:
Xiao-Min Li, Hong-Xun Yi (2010)
Annales Polonici Mathematici
Similarity:
We prove some uniqueness theorems for meromorphic functions and their derivatives that share a meromorphic function whose order is less than those of the above meromorphic functions. The results in this paper improve those given by G. G. Gundersen & L. Z. Yang, J. P. Wang, J. M. Chang & Y. Z. Zhu, and others. Some examples are provided to show that our results are the best possible.
Pulak Sahoo (2012)
Mathematica Bohemica
Similarity:
We study the uniqueness theorems of meromorphic functions concerning differential polynomials sharing a nonzero polynomial IM, and obtain two theorems which will supplement two recent results due to X. M. Li and L. Gao.
Indrajit Lahiri (1999)
Annales Polonici Mathematici
Similarity:
We prove a uniqueness theorem for meromorphic functions involving linear differential polynomials generated by them. As consequences of the main result we improve some previous results.
Abhijit Banerjee, Sujoy Majumder (2010)
Commentationes Mathematicae Universitatis Carolinae
Similarity:
In the paper we discuss the uniqueness of the -th power of a meromorphic function sharing a small function with the power of its -th derivative and improve and supplement a result of Zhang-Lü [Complex Var. Elliptic Equ. 53 (2008), no. 9, 857–867]. We also rectify one recent result obtained by Chen and Zhang in [Kyungpook Math. J. 50 (2010), no. 1, 71–80] dealing with a question posed by T.D. Zhang and W.R. Lü in [Complex Var. Elliptic Equ. 53 (2008), no. 9, 857–867].